# SDR DL72S990401

- Difficulty date: February 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8882Z
- Make and model: Boeing 727225A
- Aircraft serial: 21579
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Part number: BMS1358
- Condition: Cracked
- Location: Nr 3 Engine
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON HUSH-KIT MOD FOUND NUMEROUS LONGITUDINAL CRACKS ON INSULATION ON ALL 3 GEN FEED CABLES IN MID PYLON AREA.  REPLACED CABLES FROM SPLICES IN RT 48SEC TO FIREWALL DISCONNECT WITH NEW TYPE CABLES BMS13-58 DL (P/N 012210733).
